MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. BASX BLADELESS TROCAR 12MM

ETHICON ENDO-SURGERY, LLC. BASX BLADELESS TROCAR 12MM
Model Number TB12LT
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, the tip of trocar ruptured during the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/5/2023.D4: batch # x9619t.Additional information was requested and the following was obtained: "did any pieces fall into the patient?: no.If yes, were they retrieved? will all pieces be returned with the device?: yes.If no, were they discarded?" an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/19/2023.D4: batch # 151c26.The lot/ batch history records were reviewed and certified by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.

Brand Name
BASX BLADELESS TROCAR 12MM
Common Device Name
BASX BLADELESS TROCAR 12MM
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key16680883
Report Number3005075853-2023-02228
Device Sequence Number7209674
Product Code GCJ
UDI-Device Identifier10705036003007
UDI-Public10705036003007
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTB12LT
Device Catalogue NumberTB12LT
Device Lot Number151C26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date04/05/2023
Supplement Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown